# SDR SWAA2025051957323

- Difficulty date: April 10, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS LAV A AT FWD GALLEY AREA.   REPLACED EMERGENCY LIGHT LENS LAV A AT FWD GALLEY AREA I.A.W. B737-700 AMM 33-51-01-960-801 STEP 2. C. ITEM (1) (A) AND ITEM (4).
